# SDR USAA2014050500006

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 2,097 hours, 403 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOORS CIDS PANEL SHOWS AMBER CAUTION & CHECK DOOR PRESS.  SERVICE 3L DOOR ASSIST BOTTLE.
